Acne

Acne is the most common skin condition that affects adolescents and teens. It causes pimples, whiteheads, blackheads, cysts, and nodules on the skin of the face, shoulder, back, neck, chest, and arms. Resorcinol, Benzoyl peroxide, Salicylic acid, Sulfur, Tretinoin, or Azelaic acid are used to treat acne depending on its severity.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can a Clonazepam pill took a day before the allotted time cause any adverse effects?

Query: Hi doctor, I am worried since I took Clonazepam 0.5 mg for five days (48 hours between every pill except 22 hours after the last pill). My question is, can it have any adverse effects on my life from now on? Will I get memory loss or cognitive impairment? Will it damage my brain? BTW the pill did n...  Read Full »


Dr. Alexander Davis, Md

General Practitioner, Family Physician, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thank you for getting in touch with us. As far as I do understand, you took the Clonazepam for five days. The dose was 0.5 mg per tablet. I can guarantee you that this has absolutely and in no way any long-term effects on your brain, on your body, or anything else. ...  Read Full »

All of a sudden, my skin changed. I got bumps and feeling a bit dry. Why?

Query: Hello doctor, All of a sudden, my skin changed from the last two days, and got bumps and feeling a bit dry. I am worried. Can you please tell me why I got these bumps?  Read Full »


Dr. Hari Hara Sudhan

Dermatologist, Venereologist

Answer: Hello,Welcome to icliniq.com.The bumps you refer to look like a kind of acne to me. Any change in the creams or soaps you apply to your face last few days? Any change in lifestyle, like excess travel, sun exposure, dietary changes, etc.? For treating it, apply Clindac cream (Clindamycin) daily twice...  Read Full »

Is Isotretinoin prescribed for acne?

Query: Hi doctor, I have deep acne on the face for more than 10 years and for which my doctor has prescribed Isotretinoin drug Isokon 20 mg. The medicine seems to show a lot of improvement for acne. However, I feel that it has some side effects as I feel tired with burning eyes. Is this normal? Is Isotre...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, Isotretinoin is a wonder drug for acne. But, it has lots of side effects. The side effects can be avoided if you take it under strict guidance of your dermatologist. For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-on...  Read Full »

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full »

What do the symptoms like acne, hirsutism, weight gain and IBS indicate?

Query: Hello doctor, I have extensive acne on the face, neck, back, upper arms, and abdomen. I also have hirsutism on the jawline, upper lip, chin and neck, weight gain on face, breasts, upper and lower abdomen and thighs, with IBS symptoms. All this started when I was about 16 years old. It has been gett...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Actually, all the symptoms resemble PCOD (polycystic ovary syndrome) only, but you mentioned that you had ruled it by USG (ultrasound). Then other causes would be increased levels of hormones. I would like to suggest you to check your testosterone levels. Though it is a...  Read Full »

Can oral drugs bring a permanent cure for bumps on the face?

Query: Hi doctor, For the past months, I noticed that I am getting some tiny bumps on my face, and then I also noticed that my T-zone area became more oily. Just about the last three weeks, pimples started to show up mostly in my forehead. I had this same kind of problem several months ago only. I know I ...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Do you have any history of atopy or allergies? Do you have sensitive acne-prone skin? Do you use any cosmetic products? Any contact with chemical irritant? Do you have contact dermatitis? Do you have any history of photosensitivity? Do you have acne or rosacea (...  Read Full »

Kindly advise what can be done for acne in 18 years old.

Query: Hello doctor,I have acne and very big and thin pimples. I am a male, 18 years old.  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. Acne at this age are mainly due to hormonal changes. They will settle on their own. But still if you want to take some precautionary measures, follow these: Do not use soap on the face, wash your face with a mild face wash. Take Lactocalam...  Read Full »

Will change in diet help with my recurrent pimples?

Query: Hi doctor, I am concerned about my acne. I do not use any skincare except for my facial cleanser and toner, which I have used more than a year already and did not cause any pimples. A month ago, I got a big pimple in my chin, and then it gets worst. I got more big pimples. All pimples are in my ch...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do not worry. I will help you with your concern. From history, it seems you have hormonal acne. Hormonal acne typically occurs along the jawline. I need to ask you a few questions. Do you get your periods regularly? Do you have thyroid disease? Do you get more a...  Read Full »

What would be the best solution for my acne and seborrheic dermatitis?

Query: Hello doctor, I have acne and seborrheic dermatitis on the face. Proactiv 3 step system has been used for a very long time which controls the acne. However, about 18 months ago, I started getting a red bumpy rash around the areas next to my nose and under my eyes. I then went to a dermatologist. He...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do you have severe dandruff or seborrheic dermatitis, intense itching? Any history of photodermatitis? Prolong sun exposure, heat rash, etc.? Acne Rosacea? Aggravation factor for the same? Do you have dry, flaky facial skin or extremely dry skin? Do you have greasy s...  Read Full »

Which medication is the best choice for acne, oral or topical?

Query: Hello doctor,I have acne problem for the last few months. I am taking acne medicines also, but it recurs every time. Please see the pictures and suggest a solution. I do not have any health problems. Acne is not painful but is different from the usual pimples. I consulted a dermatologist but did not...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached clinical photographs (attachment removed to protect patient identity). This is grade-3 acne. Have you considered oral Isotretinoin or Doxycycline in the past? What topical medications are you using? Is your age mentioned correctly? Are y...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.